Skip to Content

My wife took lorazipine and is having chest pains. Is this normal or should she go to er?

Responses (2)

Rajive Goel 27 Dec 2011

Did she take Lorazepam?

If yes, it could be the side effects of the med, maybe going to the ER would be helpful, its always better to be safe.

Take care, best wishes!

epicleader 27 Dec 2011

yes, but she's never had any type of reaction to these two meds.

Rajive Goel 27 Dec 2011

Ok, individually people react to meds, maybe this time the med had its side effects, going to the ER would be the best, just to be on the safe side.

Take care, best wishes!

LaurieShay 27 Dec 2011

Chest pain can be a serious reaction to medication or could be something else. If she is still having the pain and you haven't already done so, go to the ER right away. Chest pain is nothing to ignore. You mentioned two medications in your previous comment, what is the other medication besides the lorazepam? Again, if she is still having pain, go to the ER immediately or call 911.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions